Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Polycystic ovarian syndrome and thyroid causing irregular periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   need to know how to solve my menstrual problem
User :   they are irregular from the time i got them
Doctor :   sure, could u tell me what menstrual problem ur facing
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   was also diagnosed for PCOD
Doctor :   ok
Doctor :   r u taking any treatment as of now
User :   28/F/UAE/Housewife/Married/164 cm weight 68/32
User :   nope
User :   am really frustrated taking treatments all the while
Doctor :   u need to be patient
Doctor :   cheer up
User :   i also have thyroid for which i take thyroxin 100mg daily
Doctor :   many women with PCOD have conceived
User :   i have a baby
Doctor :   its matter of time before ur periods become regular
Doctor :   ok
User :   i just need them to be regular
Doctor :   ur irregular period s can be due to hypothyroidism as well
User :   my thyroid is in control..its the normal range now
Doctor :   ok
Doctor :   it will tell some time
Doctor :   for the periods return to normal
Doctor :   nothing to worry

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor